Klonopin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Klonopin Withdrawal

Not all drugs have the potential for physical dependence but many benzodiazepines do have a high potential for abuse and for addiction that is caused by a physical and psychological dependence which results from prolonged use of the drug. Klonopin is one of the many prescription medications that does result in severe physical dependence if it is used for a long time or if it is taken recreationally and irresponsibly. When an individual who is addicted to Klonopin stops taking the medication there is a potential for withdrawal to occur.

Call1 (888) 460-6556and get help today!

What Causes Klonopin Withdrawal?

Klonopin causes a chemical reaction in the body that results in sedation and a state of relaxation. When the drug is used for a period of one month or more there is a high potential for withdrawal to occur if the drug is no longer taken. Klonopin withdrawal is caused by the changes that occur in the body in response to the lack of the drug and may include a range of signs and symptoms that can be mild to moderate and are typically treatable with time and rest. Because of the various symptoms that can occur when Klonopin is no longer taken, it’s important to seek medical help prior to stopping the medication.

Need free or low-cost treatment? Find free, state funded or low cost treatment options.

Treatment Options

Signs of Klonopin Withdrawal

Various signs and symptoms may become evident when an individual stops taking Klonopin. Some of the signs of Klonopin withdrawal include:

• Numbness or tingling in the body, especially the fingers or limbs
• Panic attacks worse than the ones that the Klonopin was prescribed for
• Dizziness or poor motor function
• Memory loss or difficulty concentrating
• Tension, anxiety and irritability
• Headaches, sensitivity to sound and / or light
• Nausea, vomiting, diarrhea and other intestinal discomforts
• Hallucinations

Have money or private insurance? If you can afford private treatment call us now:

1 (888) 460-6556

Treatment for Klonopin Withdrawal Symptoms

The best treatment for Klonopin withdrawal symptoms is time but there are some methods of treating the symptoms that are a danger to the individual. For instance, medications that have less addictive qualities such as SSRIs can be used to reduce panic attacks, ibuprofen or acetaminophen can be used to treat headache, and various medications can help to sooth the stomach and intestinal tract. Depending on the severity of the complications that result from Klonopin withdrawal, inpatient treatment may be required to ensure the complete safety of the addict while they are withdrawing from the drug. Because there are some dangers with certain signs or symptoms of withdrawal that could pose a potential risk to the individual or to those around them it’s important to seek immediate medical care if Klonopin withdrawal symptoms persist or become worse with time.